Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 108, February, 2019

  • Chuan-Min Lee, Sz-Lin Wu, Hsin-Lun Chen, Chia-Wei Chang and Tai Lee, "A note on the complexity of the total domatic partition problem in graphs", pp. 3-14
  • Barbara M. Anthony, Christine Harbour and Jordan King, "Greedy Is Good: An Empirical Evaluation of Three Algorithms for Online Bottleneck Matching ", pp. 15-31
  • Marilyn Breen, "Components Of The Kernel In A Staircase Starshaped Polygon", pp. 33-40
  • Zhongxun Zhu, "Sharp bounds on Merrifield-Simmons index of the generalized θ-graph", pp. 41-51
  • Kevin K. Ferland and Robert W. Pratt, "Maximal Crossword Grids", pp. 53-64
  • Guidong Yu, Yi Fang, Guisheng Jiang and Yi Xu, "Spectral conditions of complement for some graphical properties", pp. 65-74
  • Ya-Nan Luo and WuNyungaowa, "Some Combinatorial Identities about Daehee Sequences", pp. 75-87
  • C. Susanth, N.K. Sudev, K.P. Chithra, Sunny Joseph Kalayathankal and Johan Kok, "A study on the curling number of certain graph classes", pp. 89-97
  • Hongmei Liu and Dan Jin, "The Maximum Number of Disjoint Paths in Faulty Enhanced Hypercubes", pp. 99-112
  • Sergio De Agostino, "Extended split graphs and the 3-sphere regular cellulation conjecture", pp. 113-123
  • William F. Klostermeyer and Gary MacGillivray, "Roman, Italian, and 2-Domination", pp. 125-146
  • Christopher W. York, "Enumerating kth Roots in the Symmetric Inverse Monoid", pp. 147-159
  • Sudev Naduvath, "On the curling number of the Mycielskian of certain graphs", pp. 161-172
  • Nasrin Dehgardi and Lutz Volkmann, "Signed edge k-independence in graphs", pp. 173-185
  • Bela Barabas, Ottiliia Fulop and Roland Molontay, "The co-authorship network and scientific impact of Laszlo Lovasz", pp. 187-192
  • Zhenming Bi, Gary Chartrand and Ping Zhang, "A New View of Bipartite Ramsey Numbers", pp. 193-203
  • Christian Barrientos and Sarah Minion, "New α-Trees and Graceful Unions of α-Graphs and Linear Forests", pp. 205-220
  • Qin Chen, "Adjacent vertex distinguishing total colorings of outer 1-planar graphs", pp. 221-230
  • M.A. Ollis, "Terraces for small groups", pp. 231-244
  • You Gao, Min-Yao Niu and Gang Wang, "The Construction of Orbit Codes Based on Singular Linear Space over Finite Fields", pp. 245-257
  • Ronald J. Gould and Warren Shull, "On a Conjecture on Spanning Trees with few Branch Vertices", pp. 259-283

Back to the JCMCC page.